By Topic

Constructions of authentication codes from algebraic curves over finite fields

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Chaoping Xing ; Dept. of Math., Nat. Univ. of Singapore, Singapore ; Huaxiong Wang ; Kwok Yan Lam

We present a new application of algebraic curves over finite fields to the constructions of universal hash families and unconditionally secure codes. We show that the constructions derived from the Garcia-Stichtenoth curves yield new classes of authentication codes and universal hash families which are substantially better than those previously known

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 3 )